Review of Generalized Estimating Equations by Hardin and Hilbe

This article reviews Generalized Estimating Equations by Hardin and Hilbe.


Issue Date:
2003
Publication Type:
Journal Article
DOI and Other Identifiers:
gn0008 (Other)
PURL Identifier:
http://purl.umn.edu/116078
Published in:
Stata Journal, Volume 03, Number 2
Page range:
208-210
Total Pages:
3

Record appears in:



 Record created 2017-04-01, last modified 2017-08-22

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)